MathSciNet Relay Station
MathSciNet bibliographic data
MR1072917 53C15 (58F05)
Bates, Larry; Peschke, Georg A remarkable symplectic structure. J. Differential Geom. 32 (1990), no. 2, 533–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement